American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Adam Jacoby and Martin Lorenz. Frobenius divisibility for Hopf algebras. Contemporary Mathematics 688 (2017) 125-137.
Book volume table of contents   
View Article: PDF

[2] Leonid Krop. On the classification of finite-dimensional semisimple Hopf algebras. Contemporary Mathematics 688 (2017) 181-218.
Book volume table of contents   
View Article: PDF

[3] Ivan Losev. Rational Cherednik algebras and categorification. Contemporary Mathematics 683 (2017) 1-40.
Book volume table of contents   
View Article: PDF

[4] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[5] Lutz Hille. Tilting Modules over the Path Algebra of Type $\Aa$, Polytopes, and Catalan Numbers. Contemporary Mathematics 652 (2015) 91-101.
Book volume table of contents   
View Article: PDF

[6] Ivan Losev. On isomorphisms of certain functors for Cherednik algebras. Represent. Theory 17 (2013) 247-262.
Abstract, references, and article information   
View Article: PDF

[7] Yuri Bazlov and Arkady Berenstein. Cocycle twists and extensions of braided doubles. Contemporary Mathematics 592 (2013) 19-70.
Book volume table of contents   
View Article: PDF

[8] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. Full quivers of representations of algebras. Trans. Amer. Math. Soc. 364 (2012) 5525-5569.
Abstract, references, and article information   
View Article: PDF

[9] Alexei Belov-Kanel, Louis Rowen and Uzi Vishne. Structure of Zariski-closed algebras. Trans. Amer. Math. Soc. 362 (2010) 4695-4734. MR 2645047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[11] Pavel Etingof, Rebecca Freund and Xiaoguang Ma. A Lie-theoretic construction of some representations of the degenerate affine and double affine Hecke algebras of type $BC_n$. Represent. Theory 13 (2009) 33-49. MR 2480387.
Abstract, references, and article information   
View Article: PDF

[12] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[13] Richard Dipper and Stephen Doty. The rational Schur algebra. Represent. Theory 12 (2008) 58-82. MR 2375596.
Abstract, references, and article information   
View Article: PDF

[14] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Dipper, Stephen Doty and Jun Hu. Brauer algebras, symplectic Schur algebras and Schur-Weyl duality. Trans. Amer. Math. Soc. 360 (2008) 189-213. MR 2342000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pavel Etingof and Silvia Montarani. Finite dimensional representations of symplectic reflection algebras associated to wreath products. Represent. Theory 9 (2005) 457-467. MR 2167902.
Abstract, references, and article information   
View Article: PDF

[18] Rajesh S. Kulkarni. On the Clifford algebra of a binary form. Trans. Amer. Math. Soc. 355 (2003) 3181-3208. MR 1974681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Cathy Kriloff and Arun Ram. Representations of graded Hecke algebras. Represent. Theory 6 (2002) 31-69. MR 1915086.
Abstract, references, and article information   
View Article: PDF

[20] Gordon James and Andrew Mathas. The Jantzen sum formula for cyclotomic $q$--Schur algebras. Trans. Amer. Math. Soc. 352 (2000) 5381-5404. MR 1665333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[23] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. Kriloff. Some interesting nonspherical tempered representations of graded Hecke algebras. Trans. Amer. Math. Soc. 351 (1999) 4411-4428. MR 1603914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras . Bull. Amer. Math. Soc. 29 (1993) 223-227. MR 1215312.
Abstract, references, and article information   
View Article: PDF

[27] Jie Du. The Green correspondence for the representations of Hecke algebras of type $A\sb {r-1}$ . Trans. Amer. Math. Soc. 329 (1992) 273-287. MR 1022164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jie Du. The modular representation theory of $q$-Schur algebras . Trans. Amer. Math. Soc. 329 (1992) 253-271. MR 1022165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia